# SDR GTIA2019032103239

- Difficulty date: March 21, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N514NK
- Make and model: Airbus A319-132
- Aircraft serial: 2679
- Aircraft time: 50,036 hours, 23,187 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR FROM PACK 1 ON DESCENT-PER TSM 05-50-00-810-831-A  CONFIRMED PACK 1 SOURCE OF ODOR  SEE L/P 2535157-02 FOR CORRECTIVE ACTION.
